# SDR SCNA20170201046

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 50,588 hours, 19,109 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 551EB, HAS WEAR MARKS WHERE THE #3 FLAP FAIRING CONTACTS.  BLENDED OUT OF LIMITS. LOCATED AND TRIMED A NEW PANEL. RESTORED FINISH.
